# SDR A6WA202305078592

- Difficulty date: May 7, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 39,409 hours, 38,145 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, RECEIVED STATUS MSGS FOR L PACK OFF, AND L 10TH ARM OPEN. AC DEPRESSURIZED, MASKS DID NOT DROP. ********AIRCRAFT REMOVED FROM SERVICE******** IN WORK
